Alert archive / Oregon / Storm Warnings in 2017
Storm Warning 7, NWS Portland, OR
NWS Portland, OR issued this storm warning at Nov 14, 2017, 2:52 AM PST. It took effect at Nov 14, 2017, 4:00 PM PST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2017, 2:52 AM PST (10:52 UTC)
- In effect from
- Nov 14, 2017, 4:00 PM PST
- Expired
- Nov 14, 2017, 2:29 PM PST
- In force
- Issued by
- NWS Portland, OR
The text
As transmitted.
630 WHUS76 KPQR 141052 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 252 AM PST TUE NOV 14 2017 PZZ250-270-141900- /O.EXT.KPQR.GL.W.0037.000000T0000Z-171115T0000Z/ /O.NEW.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 252 AM PST TUE NOV 14 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY. * WINDS...SW 15 TO 25 KT WITH GUSTS TO 30 KT THIS INCREASING TO 30 TO 40 KT WITH GUSTS TO 50 KT LATE THIS AFTERNOON. * TIMING OF STRONGEST WINDS...LATE THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...14 TO 16 FT BUILDING TO AROUND 20 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ255-275-141900- /O.EXT.KPQR.GL.W.0036.000000T0000Z-171115T0000Z/ /O.NEW.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 252 AM PST TUE NOV 14 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY. * WINDS...SW 10 TO 20 KT WITH GUSTS TO 30 KT INCREASING TO 30 TO 35 KT WITH GUSTS TO 50 KT LATE THIS AFTERNOON. * TIMING OF STRONGEST WINDS...THIS EVENING THROUGH LATE TONIGHT. * SEAS...12 TO 14 FT BUILDING TO AROUND 20 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-141900- /O.CON.KPQR.RB.Y.0154.000000T0000Z-171115T1400Z/ COLUMBIA RIVER BAR- 252 AM PST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * IN THE MAIN CHANNEL... * GENERAL SEAS...12 FT THROUGH TONIGHT. * FIRST EBB...AROUND 2 PM THIS AFTERNOON. SEAS NEAR 15 FT WITH BREAKERS. * SECOND EBB...AROUND 215 AM WEDNESDAY MORNING. SEAS NEAR 15 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
2 follow-up statements
121 WHUS76 KPQR 141706 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 906 AM PST TUE NOV 14 2017 PZZ250-270-150115- /O.CON.KPQR.GL.W.0037.000000T0000Z-171115T0000Z/ /O.CON.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 906 AM PST TUE NOV 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS TO 35 KT THIS INCREASING TO 30 TO 40 KT WITH GUSTS TO 50 KT LATE THIS AFTERNOON. * TIMING OF STRONGEST WINDS...LATE THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS...14 TO 16 FT BUILDING TO AROUND 20 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ255-275-150115- /O.CON.KPQR.GL.W.0036.000000T0000Z-171115T0000Z/ /O.CON.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 906 AM PST TUE NOV 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY... * WINDS...SOUTH 25 TO 35 KT WITH GUSTS TO 40 KT INCREASING TO 30 TO 35 KT WITH GUSTS TO 50 KT LATE THIS AFTERNOON. * TIMING OF STRONGEST WINDS...THIS EVENING THROUGH LATE TONIGHT. * SEAS...12 TO 14 FT BUILDING TO AROUND 20 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-150115- /O.CON.KPQR.RB.Y.0154.000000T0000Z-171115T1400Z/ COLUMBIA RIVER BAR- 906 AM PST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * IN THE MAIN CHANNEL... * GENERAL SEAS...12 FT THROUGH TONIGHT. * FIRST EBB...AROUND 2 PM THIS AFTERNOON. SEAS NEAR 15 FT WITH BREAKERS. * SECOND EBB...AROUND 215 AM WEDNESDAY MORNING. SEAS NEAR 15 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
385 WHUS76 KPQR 142229 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 229 PM PST TUE NOV 14 2017 PZZ250-270-150630- /O.EXT.KPQR.GL.W.0037.000000T0000Z-171115T1200Z/ /O.CAN.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 229 PM PST TUE NOV 14 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE STORM WARNING. * WINDS...SOUTH 25 TO 30 KT WITH GUSTS TO 40 KT THIS INCREASING TO 30 TO 40 KT WITH GUSTS TO 45 KT LATER THIS EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE...MAINLY OVER THE OUTER WATERS. * TIMING OF STRONGEST WINDS...10 PM TO 2 AM WEDNESDAY. * SEAS...16 TO 18 FT BUILDING TO 20 TO 22 FT LATER THIS EVENING. SEAS WILL SUBSIDE EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ255-275-150630- /O.EXT.KPQR.GL.W.0036.000000T0000Z-171115T1500Z/ /O.CAN.KPQR.SR.W.0007.171115T0000Z-171115T1200Z/ COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 229 PM PST TUE NOV 14 2017 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM PST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE STORM WARNING. * WINDS...SOUTH 25 TO 35 KT WITH GUSTS TO 40 KT...INCREASING TO 30 TO 35 KT WITH GUSTS TO 45 KT LATER THIS EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE...MAINLY OVER THE OUTER WATERS. * TIMING OF STRONGEST WINDS...MIDNIGHT TO 5 AM WEDNESDAY. * SEAS...15 TO 18 FT THIS EVENING...BUILDING 20 TO 23 FT TONIGHT. SEAS WILL SUBSIDE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ210-150630- /O.EXT.KPQR.RB.Y.0154.000000T0000Z-171116T0200Z/ COLUMBIA RIVER BAR- 229 PM PST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY... * IN THE MAIN CHANNEL... * GENERAL SEAS...16 TO 18 FT EARLY THIS EVENING...BUILDING TO 20 TO 22 FT LATER THIS EVENING. SEAS SUBSIDING TO AROUND 14 FT BY DAYBREAK WEDNESDAY...THEN HOLDING AROUND 12 FT ON WEDNESDAY. * FIRST EBB...215 AM WEDNESDAY. SEAS NEAR 22 FT WITH BREAKERS. * SECOND EBB...AROUND 245 PM WEDNESDAY. SEAS NEAR 15 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Nov 13, 9:17 PM PST, 5 hours 35 minutes earlier.
Area forecast discussion, Nov 13, 9:17 PM PST, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Portland OR
917 PM PST Mon Nov 13 2017
.SYNOPSIS...Colder air aloft is resulting in showers and isolated
thunderstorms along with accumulating snow above 4000 feet tonight. A
somewhat weak front crosses Tuesday with more rain and
Cascade snow Wednesday and Thursday, heaviest in the South
Washington Cascades. A weak ridge attempts to build over the area
Friday and Saturday, but the northern zones may see rain at times
through the weekend.
&&
.SHORT TERM...Tonight through Thursday...Expired/cancelled all the
warnings and advisories this evening except for the winter weather
advisory for the south Washington Cascades. Snow levels remain
between 3300 and 3700 feet with the best slug of moisture yet moving
towards the area. Expect a quick 4 to 6 inches of snow between now
and midnight with another 2 to 3 inches after midnight. Snow rates
will weaken most of the day on Tuesday before increasing again
tomorrow night when another winter weather advisory may be needed.
In addition, taking a look at the CAMS for tomorrow night, there is
good agreement in a convective line moving towards the coast during
the early morning hours on Wednesday. All the CAMS (3km NAM, NSSL
WRF, HRW NMMB, HRW WRF-ARW) have a similar solution and timing with
several of the solutions even showing QLCS type tendencies with the
reflectivity pattern. However, none of the models show any UH tracks.
This is likely due to a mostly stable sounding with equilibrium
Levels only around 5km. Feel the models are underdoing the
instability over the water given that water temperatures and air
temperatures remain in the 54 to 55 F range over the ocean and most
models are forecasting surface temperatures ~51F. Given a mostly
saturated column through the lower 6km of the atmosphere, a surface
temperature increase of 1 to 2 degrees can lead to several hundred
additional J/kg of SBCAPE and a much deeper convective layer. If this
stronger/deeper instability does materialize, 0-3km Helicity values
between 400 and 700 m2/s2 will be plenty sufficient for rotating
updrafts.
These parameters match the local Coastal Tornado Index which was
developed based on research involving sounding parameters from 26
past coastal tornado events. However, one variable which is not
favorable for tornadic development is the 0-1 km shear vector
orientation which remains parallel to the convective line. The 0-2 km
shear vector is much more favorable to balance the updraft, but given
the shallow nature of the convection, and the weak buoyancy, there
will be a very fine line between to much, and too little low level
shear. Therefore, there are favorable factors and several mitigating
factors against low level rotation in the convective line tomorrow
night, but we will need to keep an eye on it considering several
similar QLCS type lines have lead to tornadoes in our forecast area.
One other effect of this convective line will be mixing down stronger
synoptic winds. This could lead to a brief period of much stronger
winds along the coast than experienced outside of the convective
bands. /Bentley
Previous Discussion Follows...
Tuesday brings a replacement upper low setting up off the BC coast
west of Haida Gwaii. This colder air mass will pick up a fair
amount of moisture off the warmer NE Pacific, first streaming it
into the Olympics, then slowly sagging south Tuesday night and
Wednesday in response to a sagging cold front crossing the CWA
Wednesday. Winds will be breezy to windy once again, but not
necessarily to terribly much out of the winter-time ordinary.
Concurrently, a semi-tropical air mass gets swept up into the
southerly jet. It appears some of the warmer moisture will get
picked up by the northern trough and front but the vast majority
gets swept into northern California. At this time, the front seems
to be moving enough to prevent a stationary band of moderate rain
from setting up over any one region for more than a few hours.
Still, will want to be keeping an eye on just exactly when the
heavier rains cross some of our more flashy coastal basins Tuesday
night and Wednesday. Current forecast also would warrant another
advisory for snow covering the higher elevations of the S WA
Cascades mainly Tuesday evening/Night. Post frontal showers will
linger through Thursday and beyond, but with potential this time for
the Oregon Cascades to join in on the winter advisory action with
several inches expected. /JBonk
.LONG TERM...Thursday Night through Monday...The aforementioned
replacement upper low transitions to an open wave Thursday and
Thursday night. The low center remnants will cross Vancouver Island
but the trough will continue to bring showery weather across the
region through a large portion of Friday, mainly favoring the Coast
Range and Cascades.
The pattern gets murky after that as the GFS and Canadian models
indicate a deep trough digging east of the Rockies which would slow
the progressive nature of the storm track and allow ridging to
build over the western ConUS. The ECMWF keeps the overall flow much
more broad and progressive. The NAEFS is providing strong support to
the operational GFS and Canadian models and will favor the overall
flow pattern. Cannot rule out a threat of precipitation under a
modest northwest upslope flow Friday as the ridge builds. That would
also leave Saturday and Saturday night dry. In contrast, the EC
keeps moderate showers through that same period.
Confidence declines further for Sunday and Monday but at least
appears to be on the wet side of the spectrum. Some form of
troughing will develop over the NEPac with snow levels largely
determined by the strength of the proceeding upper ridging. /JBonk
&&
.AVIATION...A showery airmass and breezy lower atmosphere should
provide mainly VFR conditions through 06z Tuesday with MVFR
conditions generally remaining isolated and short lived. A band
of heavier rain along a front should bring a mix of MVFR and IFR
conditions to most taf sites for a couple hours shortly after 06z
Tuesday.
KPDX AND APPROACHES...A showery and breezy lower atmosphere
should provide mainly VFR conditions through 06z Tuesday. An
approaching front shortly thereafter should bring a burst of
heavier rain and a mix of MVFR and IFR conditions. /Neuman
&&
.MARINE...Another front is on track to move towards the region on
Tuesday. This will produce increasing winds Tuesday with solid
Gale Force wind gusts of 45 kt expected late Tuesday and early
Wednesday across the waters. There could be a few gusts to 50 kt,
but confidence remains low enough in these occurring that will
keep the Gale Warning for now. Winds and seas may be a bit slower
to come up than modeled Tuesday, but winds should definitely be
cranking across the waters by Tuesday evening. As a result, we
should see seas climb towards, if not exceed, 20 ft Tuesday
evening. However, it looks like seas should fall back towards the
mid teens by daybreak on Wednesday as the last of the southerly
Gale Force winds push ashore across the central Oregon coast. A
weak low pressure in the northeast Pacific will keep some breezy
conditions going across the waters late Wednesday and Thursday,
but no Gale Force winds are expected. Another frontal storm
system looks to bring the possibility of Gale Force winds and
higher seas to the waters over the weekend, but confidence in
details at this point remains low. /Neuman
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...Winter Weather Advisory until 4 AM PST Tuesday for South
Washington Cascades.
PZ...Gale Warning until 3 AM PST Wednesday for Coastal Waters from
Cape Shoalwater WA to Cascade Head OR out 60 NM.
Gale Warning until 9 AM PST Wednesday for Coastal Waters from
Cascade Head OR to Florence OR out 60 NM.
Small Craft Advisory for Rough Columbia River Bar until 6 AM
PST Wednesday.
&&
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland
This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. This area is
commonly referred to as the forecast area.The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:12 AM PST | Winter Weather Advisory | PQR | 71 hr | |
| Nov 14, 4:24 AM PST | High Wind Watch | PQR | 5 hr | |
| Nov 14, 6:18 AM PST | Special Marine Warning | PQR | 27 min | |
| Nov 14, 6:30 AM PST | Severe Thunderstorm Warning | PQR | Clatsop | 14 min |
| Nov 14, 11:58 AM PST | Special Marine Warning | PQR | 32 min | |
| Nov 14, 2:38 PM PST | Flood Watch | PQR | 21 hr | |
| Nov 14, 5:29 AM PST | Special Weather Statement | PQR | Pacific | 31 min |
| Nov 14, 6:00 AM PST | Special Weather Statement | PQR | Pacific | 30 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.